I am 24 years old from France, had restylane injections in the nasolabial folds 1week ago. I don't know what to think about the result... My doc had told me that at my age it was possible to make the fold disappear completely. After a week, there is an improvement but both the lines are still visible (much less than before) and, the biggest problem is there is some kind of long lump on one side, following the line but not on it, about 1 milimeter wide... will it go away? should i massage it?
Long Lump Next to Nasolabial Fold After Restylane Injection and Lines Still a Little Visible
Doctor Answers 7
Gentle Message and Wait
Gentle message can help smooth the lump out to an extent. The main thing is to wait and see if some of the lumpiness is from swelling or bleeding. After three weeks, if the lump is still apparent, you should return to your physician for further possible treatment. At that time, the Restylane may be expressed following puncture with a scalpel blade.
You might also receive hyaluronidase injections. This is an enzyme which will dissolve the hyaluronic acid containing Restylane. It is always best to test the product first, since some people will have an allergic reaction.
Lumpy filler in the face? There's a fix for that.
It sounds like your Restylane was injected a little too close to the surface in that one area, leaving you with visible product. I would tell my patients to massage, but I'm not sure it would make a huge difference a week after the procedure was done. Contact your surgeon and ask her opinion. The good news is that, if the lump doesn't resolve, it can be injected with hyaluronidase to dissolve the Restylane.
Lumpy bumpy restylane
It is difficult to tell if this is a localized deposit of restylane or a small hematoma. IT sounds as if it is the former. I would first discuss this with your physician and if OK, consider massage. If not resolved within 6 weeks, you could consider off label use of hyaluronidase to dissipate an undesireable depot of the hyaluronic acid.
You might also like...
Lump with fillers
First, filling in the nasolabial folds will fill the fold but not completely eradicate it. Besides, a fold is natural and shouel remain. As for the lines, it may be filler and you may want to massage it .
Lump after Restylene
Restylane or juvederm as filler in smile crease
Lump Following Restylane Ingection
The most common cause of a lump following an injection to diminish facial lines is an injection placed to superficial. This may improve with massage. If this is not successful an injection with an enzyme called hyaluronidase can dissolve the lump. If you are concerned I would discuss this with your treating physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.